# SDR AALA201904229018

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 53,208 hours, 26,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT AT ROW 26 DEF INOPERATIVE. RECONNECTED SEAT ROW 26DEF E LIGHT CONNECTOR OPS CKS GOOD PER AMM 33-60-95 AWM 33-51-15.
